Alert archive / Washington / High Wind Warnings in 2014
High Wind Warning 3, NWS Seattle, WA
NWS Seattle, WA issued this high wind warning at Feb 15, 2014, 6:24 PM PST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2014, 6:24 PM PST (02:24 UTC)
- Expired
- Feb 15, 2014, 9:31 PM PST
- In force
- 3 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
256 WWUS76 KSEW 160224 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 624 PM PST SAT FEB 15 2014 WAZ517-161000- /O.UPG.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ /O.NEW.KSEW.HW.W.0003.140216T0224Z-140216T0600Z/ /O.CON.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ CENTRAL COAST- 624 PM PST SAT FEB 15 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...WESTPORT...ABERDEEN...OCEAN SHORES. * TIMING...THROUGH THIS EVENING. * WIND...WEST TO SOUTHWEST WINDS TO 30 TO 45 MPH WITH GUSTS TO 60 MPH THIS EVENING. WINDS WILL EASE LATE THIS EVENING. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS TODAY COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT A HAZARDOUS WIND EVENT IS IMMINENT OR OCCURRING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ516-161000- /O.CON.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ /O.CON.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ NORTH COAST- 624 PM PST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WIND...WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS TODAY COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ001-503-506-510-161000- /O.CON.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ /O.CON.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 624 PM PST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WIND...SOUTHWEST WINDS RISING TO 20 TO 30 MPH WITH GUSTS TO 50 MPH THIS EVENING. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS THIS EVENING COULD SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ515-161000- /O.CON.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ WESTERN STRAIT OF JUAN DE FUCA- 624 PM PST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... * WIND...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH TONIGHT. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS TONIGHT COULD SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ504-505-507>509-511-512-161000- /O.CON.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-EVERETT AND VICINITY- SEATTLE/BREMERTON AREA-TACOMA AREA-HOOD CANAL AREA- LOWER CHEHALIS VALLEY AREA- 624 PM PST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... * WIND...SOUTHWEST WIND 20 TO 30 MPH WITH GUSTS TO 50 MPH WILL DEVELOP THIS EVENING. * IMPACTS....WINDS THIS EVENING COULD SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$
1 follow-up statement
853 WWUS76 KSEW 160531 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 931 PM PST SAT FEB 15 2014 WAZ517-161215- /O.CAN.KSEW.HW.W.0003.000000T0000Z-140216T0600Z/ /O.EXA.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ /O.CON.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ CENTRAL COAST- 931 PM PST SAT FEB 15 2014 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... ...HIGH WIND WARNING IS ENDED FOR THE CENTRAL WASHINGTON COAST... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST SUNDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. * SOME AFFECTED LOCATIONS...WESTPORT...ABERDEEN...OCEAN SHORES. * TIMING...STRONGEST WINDS WILL OCCUR TONIGHT AND AGAIN SUNDAY AFTERNOON AND EVENING. * WIND...WEST TO SOUTHWEST WINDS TO 25 TO 35 MPH WITH GUSTS TO 55 MPH THIS EVENING. WINDS WILL EASE EARLY SUNDAY MORNING. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS TONIGHT THROUGH SUNDAY NIGHT COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ516-161215- /O.CON.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ /O.CON.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ NORTH COAST- 931 PM PST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WIND...WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ001-503-506-510-161215- /O.CON.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ /O.CON.KSEW.HW.A.0004.140216T2000Z-140217T0600Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 931 PM PST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... * WIND...SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH TONIGHT. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS THIS EVENING COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ515-161200- /O.CON.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ WESTERN STRAIT OF JUAN DE FUCA- 931 PM PST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... * WIND...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH TONIGHT. ANOTHER STRONG FRONTAL SYSTEM WILL ARRIVE SUNDAY AFTERNOON AND EVENING WITH ANOTHER ROUND OF WINDY WEATHER. * IMPACTS....WINDS TONIGHT COULD SNAP SMALL TREE BRANCHES... TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. DAMAGING WINDS ARE POSSIBLE ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$ WAZ504-505-507>509-511-512-161200- /O.CON.KSEW.WI.Y.0006.000000T0000Z-140216T1200Z/ SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-EVERETT AND VICINITY- SEATTLE/BREMERTON AREA-TACOMA AREA-HOOD CANAL AREA- LOWER CHEHALIS VALLEY AREA- 931 PM PST SAT FEB 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... * WIND...SOUTHWEST WIND 20 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS....WINDS COULD SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A DAMAGING WIND EVENT. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Feb 15, 2:45 PM PST, 3 hours 39 minutes earlier.
Area forecast discussion, Feb 15, 2:45 PM PST, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
245 PM PST SAT FEB 15 2014
.SYNOPSIS...A STRONG FRONT WILL MOVE THROUGH WESTERN WASHINGTON THIS
EVENING. ANOTHER STRONG FRONT WILL REACH WESTERN WASHINGTON SUNDAY
AFTERNOON AND NIGHT. YET ANOTHER FRONT WILL ARRIVE TUESDAY. IT WILL
BE WET AND WINDY AT TIMES IN THE LOWLANDS. THE MOUNTAINS WILL SEE
PERIODS OF HEAVY SNOW OVER THE NEXT FIVE DAYS.
&&
.SHORT TERM...A STRONG COLD FRONT AND LOW PRESSURE TROUGH WILL MOVE
THROUGH WESTERN WA EARLY THIS EVENING. PRESSURE GRADIENTS WILL COME
UP FAST THIS EVENING AND I HAVE EXTENDED THE WIND ADVISORIES TO MUCH
OF WESTERN WA. SOUTHWEST WINDS OF 20-30 WITH GUSTS TO 50 MPH ARE
EXPECTED AS THE STRONG TROUGH SHIFTS THROUGH WESTERN WA THIS
EVENING. AFTER A BRIEF LULL SUNDAY MORNING...A SECOND STRONG FRONT
WILL ARRIVE. A HIGH WIND WATCH IS IN EFFECT FOR PORTIONS OF WESTERN
WA...COAST AND NORTH. THAT FRONT IS THE SYSTEM OUT AT 145W THIS
AFTERNOON AND DOES NOT YET LOOK IMPRESSIVE AT ALL BUT THERE IS A
STRONG JET STREAM AND IT MAY YET DEVELOP INTO A STRONG FRONT.
AT 2PM IT WAS 33 DEGREES AT PARADISE AND 30 DEGREES AT SNOQUALMIE
PASS...SHOWING THAT THE EAST WIND IN THE PASSES THIS AFTERNOON IS
KEEPING THE SNOW LEVEL DOWN THERE. THE SNOW LEVEL MAY BRIEFLY RISE
THIS EVENING...BUT THEN LOWER AGAIN OVERNIGHT BEHIND THIS COLD
FRONT. A WINTER STORM WARNING IS IN EFFECT FOR THE CASCADES FOR
PLENTY OF NEW SNOW...AND A WINTER STORM WATCH IS IN EFFECT FOR THE
NEXT FRONT TOO. THERE SHOULD BE A BREAK BETWEEN SYSTEMS ON MONDAY
WITH SHOWERS AND SUNBREAKS AND THEN YET ANOTHER FRONT WILL MOVE IN.
.LONG TERM...TUESDAY LOOKS LIKE A WET DAY WITH HEAVY SNOW IN THE
MOUNTAINS. WEDNESDAY WILL STILL LIKELY HAVE ENOUGH ONSHORE FLOW AND
COLD ADVECTION ALOFT TO KEEP DECENT SNOW GOING IN THE MOUNTAINS BUT
THE PRECIP MAY TURN OVER TO SCATTERED SHOWERS AND SUNBREAKS IN THE
LOWLANDS. ON THURSDAY THE HEAVY PRECIP OUGHT TO SAG SOUTH OVER
OREGON BUT THERE MAY STILL BE PRETTY GOOD OROGRAPHICS AND SNOW
SHOWERS IN THE MOUNTAINS. FRI-SUN OUGHT TO HAVE DRY WEATHER AS A
RIDGE BUILDS IN.
&&
.HYDROLOGY...A FLOOD WATCH IS IN EFFECT FOR THE SKOKOMISH RIVER IN
MASON COUNTY AND THE RIVER MAY REACH FLOOD STATE LATE SUNDAY. THIS
PATTERN IS A WET ONE...BUT THE SYSTEMS HAVE BEEN PROGRESSIVE WITH
BREAKS BETWEEN. THE SNOW LEVEL WILL PEAK PRETTY HIGH EARLY THIS
EVENING...AS EVIDENCED BY THE 33 DEGREE WET SNOW AT PARADISE THIS
AFTERNOON. BUT THE SNOW LEVEL WILL BE TRENDING DOWN OVERALL FOR THE
NEXT FIVE DAYS AND FLOWS SHOULD EASE STARTING AROUND TUESDAY.
&&
.AVIATION...SOUTHWESTERLY FLOW ALOFT WILL REMAIN STRONG THIS
AFTERNOON AND INTO THE EVENING HOURS BEFORE BECOMING MORE WESTERLY
TOMORROW MORNING. AIR MASS STABLE WITH INCREASING MOISTURE.
FRONTAL SYSTEM CONTINUES TO MAKE ITS WAY THROUGH WESTERN
WASHINGTON...RESULTING IN SHOWERS AND LOWER CIGS. MOST LOCATIONS
SHOULD REMAIN WITHIN MVFR AS THE SYSTEM MOVES THROUGH...ALTHOUGH
COASTAL LOCATIONS MAY DIP DOWN INTO IFR. ONCE FRONT PASSES THROUGH
THIS EVENING...CIGS ARE EXPECTED TO REBOUND TO 4-6K FT. THESE VFR
CONDITIONS EXPECTED TO BE SHORT LIVED THOUGH AS NEXT FRONT ON SUNDAY
WILL BRING ANOTHER ROUND OF WINDS...PRECIP AND LOWER CIGS BACK INTO
MVFR RANGE WITH IFR POSSIBLE AGAIN ALONG THE COAST.
KSEA...CEILINGS WILL REMAIN AROUND 4K FT...THOUGH POSSIBLY DIPPING
DOWN TO 2-3K FT AT TIMES...FOR THE REMAINDER OF THE AFTERNOON AND
INTO TONIGHT BEFORE BEGINNING TO LIFT DURING THE OVERNIGHT HOURS.
SHOWERS ARE ALSO EXPECTED TO REMAIN...ENDING VERY EARLY TOMORROW
MORNING BEFORE ANOTHER ROUND DEVELOPS BY SUNDAY AFTERNOON. WINDS
SOUTHEASTERLY AROUND 10 KNOTS BEFORE TURNING SOUTHERLY 15-20 KNOTS
WITH GUSTS TO 30 KNOTS BEHIND THE FRONT THIS EVENING. WINDS WILL
LIGHTEN SOMEWHAT DURING THE OVERNIGHT...BUT ARE EXPECTED TO BECOME
GUSTY YET AGAIN EARLY TOMORROW AFTERNOON. SMR
&&
.MARINE...STRONG FRONT ASSOCIATED WITH SURFACE LOW MOVING INLAND
JUST NORTH OF VANCOUVER ISLAND MOVING THROUGH THE WATERS THIS
AFTERNOON AND TONIGHT WITH GALE FORCE WINDS EXPECTED OVER ALL THE
WATERS. WINDS EASING A LITTLE SUNDAY MORNING THEN INCREASING AGAIN
SUNDAY AFTERNOON WITH THE NEXT SYSTEM REACHING THE AREA. GALES
POSSIBLE OVER MOST OF THE WATERS WITH THIS SECOND SYSTEM AS WELL.
COMBINED SEAS ALONG THE COAST APPROACHING 20 FEET WITH THE FRONT ON
SUNDAY. THE NEXT SYSTEM IN THIS SERIES...ARRIVING ON TUESDAY...LOOKS
WEAKER THAN THE WEEKEND SYSTEMS AT THIS TIME. FELTON/SMR
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER STORM WARNING TONIGHT AND WINTER STORM WATCH FOR
SUNDAY AND SUNDAY NIGHT IN THE CASCADES AND WINTER WEATHER
ADVISORY FOR THE OLYMPICS.
WIND ADVISORY IN EFFECT FOR THE LOWLANDS OF WESTERN WA EXCEPT
FOR THE EASTERN STRAIT OF JUAN DE FUCA ZONE.
HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING FOR THE COAST AND NORTHWEST INTERIOR.
FLOOD WATCH IN EFFECT FROM SUNDAY EVENING THROUGH LATE
SUNDAY FOR THE SKOKOMISH RIVER IN MASON COUNTY.
PZ...GALE WARNING IN EFFECT FOR ALL WATERS.
SMALL CRAFT ADVISORY IN EFFECT FOR ROUGH BAR UNTIL 4 AM PST
SUNDAY FOR THE GRAYS HARBOR BAR.
&&
WWW.WEATHER.GOV/SEATTLE
FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLIn the hours before
Local storm report, Feb 15, 12:39 PM PST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1239 PM PST SAT FEB 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM NON-TSTM WND GST 3 ESE NORTH BEND 47.47N 121.74W
02/15/2014 M45 MPH KING WA TRAINED SPOTTER
SMALL TREE LIMBS 2 INCHES IN DIAMETER DOWN. POWER
FLICKERING AT TIMES.
&&
GRUBThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 3:22 AM PST | Gale Warning | SEW | 24 hr | |
| Feb 16, 3:22 AM PST | Small Craft Advisory | SEW | 24 hr | |
| Feb 16, 3:59 AM PST | High Wind Warning | SEW | 20 hr | |
| Feb 16, 3:59 AM PST | Wind Advisory | SEW | San Juan | 20 hr |
| Feb 16, 3:59 AM PST | Winter Storm Warning | SEW | 32 hr | |
| Feb 16, 4:36 AM PST | River Flood Warning | SEW | Mason | 3 days |
Nearby
High Wind Warnings in Washington, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.